sorry you are suffering - yes these are i am afraid, all side effects of mirena. some people do bleed a lot for the first few months, then it tails off, but others hardly ever bleed at all - either can happen, quite "normally" for mirena users, and while it is possible to get pregnant on mirena, you should not take the lack of periods as a sign that you are pregnant. Side effects gradually get worse on mirena, over time - some people are fine on it for the first year or so, or even longer, then the side effects kick in. The only way to get rid of the side effects is to take the mirena out - even then, it can take many months for the body to get back to normal, but at least getting it out is a start, and hopefully you should notice that at least some of the side effects go quite quickly. You would be best with a non hormonal form of contraception, that will not affect your long term health - all synthetic hormones pose a risk to long term health.
for more info on mirena, please look at the following website, and of course check through the last 10 pages or so on these forums - seems like a lot to look at, but i think you will find it is worth it, for your health's sake. The shortness of breath is of great concern - some people get chest pain and palpitations too, and others get lung problems, so anything to do with lack of breath is a serious side effect.
I sincerely hope that once you get mirena out, you start to feel better sooner rather than later, but do feel free to report back to us at any time and let us know how you get on. Best of luck, thinking of you, and wishing you well and back on the road to recovery and your "old self" again!!
lots of love, Kabel xxx website link follows below...